Alert archive / Mississippi / Flash Flood Warnings in 2023
Flash Flood Warning 22, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 17, 2023, 4:01 PM CDT for Jasper County, Jones County, Smith County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2023, 4:01 PM CDT (21:01 UTC)
- Expired
- Jun 17, 2023, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jasper County, MS, Jones County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 113 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:27 PM CDT | FLASH FLOOD | 1 W Glade, MS | Flooding reported on Dome House rd in the Glade community. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2534 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.2
The text
As transmitted.
063
WGUS54 KJAN 172101
FFWJAN
MSC061-067-129-180000-
/O.NEW.KJAN.FF.W.0022.230617T2101Z-230618T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
401 PM CDT Sat Jun 17 2023
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Southeastern Smith County in central Mississippi...
Southwestern Jasper County in east central Mississippi...
Northern Jones County in southeastern Mississippi...
* Until 700 PM CDT.
* At 401 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Laurel, Soso, Moss, Tuckers Crossing, Mill Creek and Stringer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3184 8941 3193 8931 3172 8894 3168 8894
3165 8894 3164 8894 3163 8894 3162 8894
3159 8894 3152 8894 3150 8894 3148 8894
3147 8894 3164 8920
FLASH FLOOD...RADAR INDICATED
$$
LPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 3:31 PM CDT, 30 minutes earlier.
Area forecast discussion, Jun 17, 3:31 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
331 PM CDT Sat Jun 17 2023
...New DISCUSSION...
.MESOSCALE UPDATE...
Issued at 120 PM CDT Sat Jun 17 2023
VFR conditions are prevailing this afternoon and some scattered
thunderstorms have developed south of a stalled frontal boundary
and could carry the threat for stronger winds and hail. A strong
line of storms is forecast to impact the area tomorrow morning and
with this line, damaging winds are likely. IFR and even LIFR
conditions due to low ceilings are also possible in the wake of
the line and scattered thunderstorms will likely linger through
the remainder of the period.
&&
.DISCUSSION...
Issued at 330 PM CDT Sat Jun 17 2023
Overview...
An unsettled pattern persists and we will likely see much of the
same activity we have observed the past few days as an upper ridge
over Texas is helping to steer embedded disturbances towards our
area. This will support multiple rounds of storms daily and should
continue through at least the remainder of the short term period.
Additionally, a stalled frontal boundary is serving as a secondary
focus for storms along and south of I-20 where there exists greater
instability and strong return flow. The unsettled weather should
begin to diminish by Monday as an upper low will turn flow northerly
and drier air wraps around the backside. Models are in good
agreement that a rex block forms next week and should keep the upper
low around.
Tonight and tomorrow...
Severe thunderstorms are ongoing south of I-20 along a stalled
frontal boundary, aided by strong instability (5000+ j/kg as
depicted by mesoanalysis) and strong deep layer shear of around 50
kts. These storms are capable of damaging wind gusts and large hail
and will likely continue over the next several hours as they push
southeastward along the boundary. These storms should taper off
after sunset with diminishing diurnal heating.
The main concern in the short term will be the potential for two
MCSs that will sweep across the area overnight and into early
tomorrow morning. There is some uncertainty amongst CAMs regarding
exact positioning of these MCSs however, general agreement on very
strong convective parameters with vertical totals 29-31, midlevel
lapse rates 7-8 c/km, SBCAPE 3000+j/kg, and deep layer shear 50-60
kts. Given this, widespread impacts are likely and could
exacerbate current issues with power outages. This is especially
concerning amidst heat indices of 105-110, these are likely to
continue over the next several days.
Sunday night through next weekend...
Much of the same convective parameters will persist into the Sunday
night time frame with yet another round of severe storms possible
along a similar NW/SE corridor. These storms will likely have
similar potential for damaging winds and large hail given convective
parameters and persistent deep layer shear.
Looking ahead to early next week, the pattern finally shows signs of
letting up as an upper low pressure system makes its way across the
upper midwest and Tennessee. This places us on the dry side of the
low with dry air wrapping around the backside. Given climatology for
this time of year, it will be difficult to maintain any sort of dry
airmass, however this should be a reprieve from the current
unsettled pattern and will likely decrease rain and storm
chances. Additionally, deep layer shear should weaken amidst more
stagnant flow aloft and should return to more seasonal norms./SAS/
&&
.AVIATION...
(12Z TAFS)
Issued at 640 AM CDT Sat Jun 17 2023
A mix of VFR to IFR flight categories are being observed at area
TAF sites this morning due to patchy low ceilings and/or fog. Both
will quickly begin to erode after sunrise, with a return to VFR
categories forecast areawide for much of the day. Scattered
convection is possible this afternoon, particularly across East
and Southeast Mississippi. This could briefly result in categories
falling to MVFR/IFR categories where observed. Another complex of
potentially severe storms is currently forecast to impact the
area late tonight into early Sunday morning, generally between the
07- 12Z. Damaging wind gusts of 61 knots and quarter to golf ball
size hail will be possible, and a brief tornado cannot be ruled
out as well. Nearly continuous lightning strikes and heavy
downpours are likely as well. Winds today will vary from the west
and north between 5-8 knots. /19/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 72 91 70 90 / 80 70 70 50
Meridian 70 88 70 90 / 30 80 80 70
Vicksburg 73 92 71 91 / 70 60 70 20
Hattiesburg 72 92 74 94 / 20 60 40 70
Natchez 73 94 73 93 / 40 50 40 30
Greenville 70 87 70 88 / 80 70 70 20
Greenwood 70 88 70 88 / 80 70 70 30
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Heat Advisory until 8 PM CDT this evening for MSZ040>043-047>050-
053>056-059>066-072>074.
LA...Heat Advisory until 8 PM CDT this evening for LAZ007>009-015-016-
023>026.
AR...None.
&&
SAS20/SAS20/SAS20Hazardous weather outlook, Jun 17, 4:48 AM CDT, 11 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 448 AM CDT Sat Jun 17 2023 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>028-032-034>038- 040>052-056>058-172200- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery- Choctaw-Washington-Humphreys-Holmes-Attala-Winston-Issaquena- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin- Scott-Newton-Lauderdale-Smith-Jasper-Clarke- 448 AM CDT Sat Jun 17 2023 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and northwest Mississippi. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight Severe thunderstorms are possible. Some thunderstorms could produce damaging winds of 70 mph and quarter to golf ball size hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday... Flooding is possible across portions of the outlook area Sunday through Sunday night. (https://www.weather.gov/images/jan/graphicast/4.png) Severe storms are expected across the outlook area Sunday morning through Sunday night. (https://www.weather.gov/images/jan/graphicast/2.png) Isolated severe thunderstorms are possible for portions of the outlook area Monday into Monday evening. (https://www.weather.gov/images/jan/graphicast/3.png) Dangerous heat with maximum heat index values of 106 to 110 degrees is expected across portions of the outlook area Sunday into Monday. (https://www.weather.gov/images/jan/graphicast/5.png) Dangerous heat with maximum heat index values near 105 degrees is possible across portions of the outlook area Sunday into Monday. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday night. MSZ029>031-033-039-172200- Webster-Clay-Lowndes-Oktibbeha-Noxubee- 448 AM CDT Sat Jun 17 2023 This hazardous weather outlook is for portions of east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and up to quarter size hail. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday... Flooding is possible across portions of the outlook area Sunday through Sunday night. (https://www.weather.gov/images/jan/graphicast/4.png) Severe storms are expected across the outlook area Sunday morning through Sunday night. (https://www.weather.gov/images/jan/graphicast/2.png) Isolated severe thunderstorms are possible for portions of the outlook area Monday into Monday evening. (https://www.weather.gov/images/jan/graphicast/3.png) Dangerous heat with maximum heat index values of 106 to 110 degrees is expected across portions of the outlook area Sunday into Monday. (https://www.weather.gov/images/jan/graphicast/5.png) Dangerous heat with maximum heat index values near 105 degrees is possible across portions of the outlook area Sunday into Monday. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday night. LAZ023-025-MSZ053>055-059-061>066-072>074-172200- Franklin LA-Tensas-Claiborne-Copiah-Simpson-Jefferson-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 448 AM CDT Sat Jun 17 2023 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight DANGEROUS HEAT THREAT...Limited TIMING...Today Severe thunderstorms are possible. Some thunderstorms could produce damaging winds of 70 mph and quarter to golf ball size hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/5.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday... Flooding is possible across portions of the outlook area Sunday through Sunday night. (https://www.weather.gov/images/jan/graphicast/4.png) Severe storms are expected across the outlook area Sunday morning through Sunday night. (https://www.weather.gov/images/jan/graphicast/2.png) Isolated severe thunderstorms are possible for portions of the outlook area Monday into Monday evening. (https://www.weather.gov/images/jan/graphicast/3.png) Dangerous heat with maximum heat index values of 106 to 110 degrees is expected across portions of the outlook area Sunday into Monday. (https://www.weather.gov/images/jan/graphicast/5.png) Dangerous heat with maximum heat index values near 105 degrees is possible across portions of the outlook area Sunday into Monday. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday night. LAZ024-026-MSZ060-172200- Catahoula-Concordia-Adams- 448 AM CDT Sat Jun 17 2023 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight DANGEROUS HEAT THREAT...Elevated TIMING...Today Severe thunderstorms are possible. Some thunderstorms could produce damaging winds of 70 mph and quarter to golf ball size hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely with outdoor activity. (https://www.weather.gov/images/jan/graphicast/5.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday... Flooding is possible across portions of the outlook area Sunday through Sunday night. (https://www.weather.gov/images/jan/graphicast/4.png) Severe storms are expected across the outlook area Sunday morning through Sunday night. (https://www.weather.gov/images/jan/graphicast/2.png) Isolated severe thunderstorms are possible for portions of the outlook area Monday into Monday evening. (https://www.weather.gov/images/jan/graphicast/3.png) Dangerous heat with maximum heat index values of 106 to 110 degrees is expected across portions of the outlook area Sunday into Monday. (https://www.weather.gov/images/jan/graphicast/5.png) Dangerous heat with maximum heat index values near 105 degrees is possible across portions of the outlook area Sunday into Monday. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday night. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *DANGEROUS HEAT* Extreme...Extreme heat is expected with peak heat index values in excess of 110 degrees for multiple days. Heat stroke continues to be a major concern. Significant...Dangerous heat expected with peak heat index values in excess of 110 degrees. Heat stroke will be a significant concern. Elevated...Dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely. Limited...Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jun 17, 1:34 PM CDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
134 PM CDT Sat Jun 17 2023
MSZ054-055-063-064-171915-
Lawrence MS-Jefferson Davis MS-Copiah MS-Simpson MS-
134 PM CDT Sat Jun 17 2023
...A strong thunderstorm will impact portions of southwestern
Simpson, northern Lawrence, southeastern Copiah and northwestern
Jefferson Davis Counties through 215 PM CDT...
At 134 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rockport, or 14 miles southeast of Hazlehurst, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Shivers around 155 PM CDT.
New Hebron around 200 PM CDT.
Prentiss around 215 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and south central Mississippi.
&&
LAT...LON 3169 9025 3172 9025 3170 9026 3170 9028
3187 9023 3180 8980 3156 8987
TIME...MOT...LOC 1834Z 286DEG 24KT 3177 9017
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
ECSpecial weather statement, Jun 17, 2:22 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Jackson MS
222 PM CDT Sat Jun 17 2023
MSZ055-056-064>066-172015-
Smith MS-Jones MS-Jefferson Davis MS-Covington MS-Simpson MS-
222 PM CDT Sat Jun 17 2023
...A strong thunderstorm will impact portions of southeastern
Simpson, south central Smith, Covington, western Jones and
northeastern Jefferson Davis Counties through 315 PM CDT...
At 222 PM CDT, Doppler radar was tracking a strong thunderstorm near
Collins, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Collins around 230 PM CDT.
Seminary around 235 PM CDT.
Hebron around 245 PM CDT.
Ellisville and Moselle around 300 PM CDT.
Laurel around 305 PM CDT.
Tuckers Crossing around 315 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central, central and southeastern Mississippi.
&&
LAT...LON 3147 8959 3154 8961 3155 8962 3155 8963
3156 8964 3162 8977 3184 8981 3184 8950
3168 8906 3143 8915 3144 8931 3143 8931
TIME...MOT...LOC 1922Z 280DEG 32KT 3165 8962
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
86Local storm report, Jun 17, 3:17 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
317 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM Hail Ferriday 31.63N 91.56W
06/17/2023 E0.88 inch Concordia LA Public
&&
KPLocal storm report, Jun 17, 3:42 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
342 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM Tstm Wnd Dmg 2 E Pine Ridge 31.63N 91.31W
06/17/2023 Adams MS Emergency Mngr
Report of tree downed on intersection of
airport rd and old Johnson rd.
&&
KPSpecial weather statement, Jun 17, 3:43 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
343 PM CDT Sat Jun 17 2023
MSZ057-066-172145-
Jones MS-Jasper MS-
343 PM CDT Sat Jun 17 2023
...A strong thunderstorm will impact portions of southwestern Jasper
and eastern Jones Counties through 445 PM CDT...
At 343 PM CDT, Doppler radar was tracking a strong thunderstorm over
Soso, or 8 miles northwest of Laurel, moving southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Laurel around 400 PM CDT.
Tuckers Crossing around 405 PM CDT.
Mill Creek around 410 PM CDT.
Ovett around 420 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central, southeastern and east central Mississippi.
&&
LAT...LON 3180 8932 3186 8931 3188 8929 3182 8894
3143 8894 3143 8899
TIME...MOT...LOC 2043Z 313DEG 32KT 3178 8924
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
86Local storm report, Jun 17, 3:51 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
351 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM Hail 1 NNE Sibley 31.39N 91.39W
06/17/2023 E1.00 inch Adams MS Emergency Mngr
Marble sized hail reported.
&&
KPThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:10 PM CDT | Special Weather Statement | JAN | Kemper | 35 min |
| Jun 16, 7:26 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 64 min |
| Jun 16, 7:31 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 38 min |
| Jun 16, 8:02 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 58 min |
| Jun 16, 8:05 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 70 min |
| Jun 16, 8:23 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 50 min |
| Jun 16, 8:56 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 42 min |
| Jun 16, 8:59 PM CDT | Special Weather Statement | JAN | Clarke, Jasper | 46 min |
| Jun 16, 9:06 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 39 min |
| Jun 16, 9:24 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 66 min |
| Jun 16, 9:32 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 43 min |
| Jun 16, 9:37 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 68 min |
| Jun 16, 10:00 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Jun 16, 10:12 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Rankin, Simpson, Smith | 63 min |
| Jun 16, 10:24 PM CDT | Special Weather Statement | JAN | Jones | 51 min |
| Jun 16, 11:01 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 59 min |
| Jun 16, 11:18 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 87 min |
| Jun 17, 12:47 AM CDT | Special Weather Statement | JAN | Lamar | 28 min |
| Jun 17, 10:23 AM CDT | Heat Advisory | JAN | Adams, Claiborne, Copiah, Covington, Forrest, Franklin and 17 more | 10 hr |
| Jun 17, 12:48 PM CDT | Special Weather Statement | JAN | Jones | 42 min |
| Jun 17, 12:53 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 52 min |
| Jun 17, 1:31 PM CDT | Special Weather Statement | JAN | Clarke | 44 min |
| Jun 17, 1:34 PM CDT | Special Weather Statement | JAN | Lawrence | 41 min |
| Jun 17, 1:41 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 49 min |
| Jun 17, 1:43 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 62 min |
| Jun 17, 1:51 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 39 min |
| Jun 17, 2:19 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 56 min |
| Jun 17, 2:22 PM CDT | Special Weather Statement | JAN | Covington, Jones | 53 min |
| Jun 17, 2:33 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 57 min |
| Jun 17, 2:49 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 56 min |
| Jun 17, 3:43 PM CDT | Special Weather Statement | JAN | Jones | 62 min |
| Jun 17, 5:13 PM CDT | Special Weather Statement | JAN | Covington, Jones | 32 min |
| Jun 17, 5:57 PM CDT | Special Weather Statement | JAN | Covington | 63 min |
| Jun 17, 6:25 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 50 min |
Nearby
Flash Flood Warnings in Mississippi, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.